Alert archive / Georgia / Red Flag Warnings in 2009
Red Flag Warning 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 13, 2009, 1:56 PM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Jan 14, 2009, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2009, 1:56 PM CST (19:56 UTC)
- In effect from
- Jan 14, 2009, 11:00 AM CST
- Expired
- Jan 14, 2009, 5:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 131956 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 256 PM EST TUE JAN 13 2009 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSION... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...MUCH COLDER AND DRIER AIR WILL BE MOVING INTO THE REGION THROUGH THE END OF THE WEEK. VERY LOW HUMIDITY VALUES ARE LIKELY ACROSS THE REGION WEDNESDAY AFTERNOON AND AGAIN THURSDAY AFTERNOON. THE VERY DRY AIR MASS IS EXPECTED TO REMAIN IN PLACE THROUGH THE WEEKEND. FLZ007>013-142100- /O.UPG.KTAE.FW.A.0005.090114T1700Z-090114T2300Z/ /O.NEW.KTAE.FW.W.0007.090114T1700Z-090114T2300Z/ /O.NEW.KTAE.FW.A.0006.090115T1700Z-090115T2300Z/ /O.CON.KTAE.FW.W.0006.000000T0000Z-090113T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN- 156 PM CST TUE JAN 13 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY MORNING THROUGH THURSDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-FLZ014>019-026>029-034-GAZ120>131-142>148-155>161- 142100- /O.UPG.KTAE.FW.A.0005.090114T1700Z-090114T2300Z/ /O.NEW.KTAE.FW.W.0007.090114T1700Z-090114T2300Z/ /O.NEW.KTAE.FW.A.0006.090115T1700Z-090115T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT- BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN- SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 256 PM EST TUE JAN 13 2009 /156 PM CST TUE JAN 13 2009/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
2 follow-up statements
000 WWUS82 KTAE 140901 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 401 AM EST WED JAN 14 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ TODAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A SERIES OF STRONG ARCTIC HIGH PRESSURE SYSTEMS WILL BRING MUCH COLDER AND DRIER AIR ACROSS THE TRI-STATE THROUGH THE WEEKEND. VERY LOW HUMIDITY VALUES...WELL BELOW CRITICAL RED FLAG LEVELS...ARE LIKELY ACROSS THE REGION THIS AFTERNOON AND AGAIN ON THURSDAY AFTERNOON. RED FLAG CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY. ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 142115- /O.CON.KTAE.FW.W.0007.090114T1700Z-090114T2300Z/ /O.CON.KTAE.FW.A.0006.090115T1700Z-090115T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 401 AM EST WED JAN 14 2009 /301 AM CST WED JAN 14 2009/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK
000 WWUS82 KTAE 141942 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 PM EST WED JAN 14 2009 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE BIG BEND AND EASTERN PANHANDLE OF FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE BIG BEND AND EASTERN PANHANDLE OF FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ FRIDAY FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE BIG BEND AND EASTERN PANHANDLE OF FLORIDA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A VERY COLD AND DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE AREA THROUGH THE WEEKEND. THIS WILL LEAD TO RED FLAG CONDITIONS FOR THE ENTIRE REGION EACH AFTERNOON AT LEAST THROUGH FRIDAY. ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 151000- /O.UPG.KTAE.FW.A.0006.090115T1700Z-090115T2300Z/ /O.NEW.KTAE.FW.W.0008.090115T1700Z-090115T2300Z/ /O.NEW.KTAE.FW.W.0009.090116T1600Z-090116T2300Z/ /O.CON.KTAE.FW.W.0007.000000T0000Z-090114T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 242 PM EST WED JAN 14 2009 /142 PM CST WED JAN 14 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ THURSDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM EST /10 AM CST/ TO 6 PM EST /5 PM CST/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. $$ CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 13, 8:30 AM CST, 5 hours 26 minutes earlier.
Area forecast discussion, Jan 13, 8:30 AM CST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST TUE JAN 13 2009
.DISCUSSION...THE FIRST WAVE ON THE FRONT RACED TO THE NORTHEAST AND
WAS CONTINUING TO INTENSIFY OFF THE CAROLINA COAST. A SECOND WAVE
WILL MOVE ACROSS CENTRAL FLORIDA LATER THIS MORNING INTO THE EARLY
AFTERNOON DRAGGING THE FRONT THE ASSOCIATED RAIN WELL SOUTH AND EAST
OF THE LOCAL REGION. THE BACK EDGE OF THE RAIN AS OF 14Z WAS ON A
LINE FROM VALDOSTA TO APALACHICOLA. A DRIER AIRMASS WAS ALREADY
FILTERING INTO THE PANHANDLE AND THE NEXT COLD FRONT MARKED BY A
NARROW BAND OF CLOUDS WAS PUSHING EASTWARD THROUGH MISSISSIPPI. WE
WILL UPDATE ZONES SHORTLY TO REMOVE OR SIGNIFICANTLY REDUCE POPS
OVER OUR CWA THIS MORNING. OTHERWISE...WILL CLEAN UP FIRST PERIOD
WORDING AT BIT.
&&
.AVIATION...DESPITE THE LARGE RAIN SHIELD ACROSS THE EASTERN BIG
BEND AND SOUTH GEORGIA...CIGS REMAIN PRIMARILY VFR WITH THE RAIN
FALLING FROM MID LEVEL CLOUD COVER. MAY STILL SEE SOME LOWER CIGS AT
KVLD THIS MORNING BEFORE THE RAIN PULLS OUT FOR GOOD AROUND MIDDAY.
THEREAFTER...VFR CONDITIONS TO PERSIST THROUGH THE FORECAST PERIOD.
&&
MARINE...AS THE LOW MOVES ACROSS CNTRL FL AND HIGH PRESSURE BUILDS
IN BEHIND THE EXITING FRONTAL WAVE. WINDS WILL DIMINISH ONCE AGAIN
WEDNESDAY INTO THURSDAY AS HIGH PRESSURE TEMPORARILY BUILDS
OVERHEAD. SMALL CRAFT CONDITIONS DEVELOP ONCE AGAIN LATE THURSDAY
BEHIND THE NEXT COLD FRONT.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH LATE WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON ALL ZONES.
GA...FIRE WEATHER WATCH WEDNESDAY AFTERNOON ALL ZONES.
FL...RED FLAG WARNING THIS AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...HOLMES...INLAND WALTON
...JACKSON...WASHINGTON.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON ALL ZONES.
GM...SMALL CRAFT ADVISORY FROM 11 AM EST TODAY THROUGH 4 AM EST
WEDNESDAY ALL ZONES.
&&
BARRY/CAMPHazardous weather outlook, Jan 13, 4:05 AM CST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 505 AM EST TUE JAN 13 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-141015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 505 AM EST TUE JAN 13 2009 /405 AM CST TUE JAN 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A SURFACE LOW WILL MOVE NORTHEAST AND ACROSS THE SOUTHEAST BIG BEND AREA THIS MORNING GENERATING A GOOD CHANCE OF RAIN MAINLY ACROSS THE EASTERN MOST GEORGIA COUNTIES...THE SOUTHEAST BIG BEND AND THE ADJACENT APALACHEE BAY. BY AFTERNOON...THE LOW WILL MOVE NORTHEAST OF THE REGION WITH HIGH PRESSURE ALONG WITH DRIER AND NOTICEABLY COOLER AIR FINALLY PUSHING SOUTHEAST ACROSS THE TRI-STATE AREA. A LIGHT FREEZE IS POSSIBLY TONIGHT OVER INLAND AREAS. WINDS AND SEAS WILL NOTICEABLY INCREASE THIS AFTERNOON TO ADVISORY CRITERIA BEFORE DECREASING AFTER MIDNIGHT. MARINERS SHOULD MONITOR THE WEATHER BEFORE VENTURING OUT TO SEAS. WITH DRIER AIR FILTERING IN...CONDITIONS FAVOR THE SPREAD OF WILDFIRES SHOULD ANY OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE EXTENDED PERIOD WILL BE HIGHLIGHTED BY A SERIES OF DRY REINFORCING COLD FRONTS FOLLOWED BY STRONG HIGH PRESSURE BUILDING INTO THE REGION. THE RESULT WILL BE THE COLDEST TEMPERATURES OF THE SEASON. EXPECT MAXIMUM TEMPERATURES IN 50S WITH INLAND MINIMUMS IN THE 20S. THE COLDEST NIGHTS WILL BE LIKELY BE THURSDAY AND FRIDAY NIGHT WITH EXPECTED LOWS AT TALLAHASSEE AROUND 22 DEGREES. HARD FREEZE WARNINGS ARE LIKELY FOR THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 4:28 AM CST | Red Flag Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 13 hr |
| Jan 13, 1:56 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Red Flag Warnings in Georgia, 2009Red Flag Warnings in Florida, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.